# SDR SWIA200414043

- Difficulty date: November 1, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 84 hours, 43 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA03
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPLR/STAB FAULT STATUS AND RUD LIMIT FAULT STATUS MSGS DISPLAYED.  REMOVED AND REPLACED NR 1 SSCU IAW MM 27-61-05.  OPERATIONAL CHECK GOOD.  P/N  C13045BA03, S/N OFF 767.
